MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2018) is considered to be a best estimate.This emdr represents the 3dmax mesh (device 2).Additional supplemental emdrs were submitted to represent the 3dmax mesh (device 1) and bard perfix plug (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2018 - patient was diagnosed with bilateral inguinal hernias thereby underwent laparoscopic repair with implant of 3dmax (device 1 and 2).Per op notes, "on the right inguinal region, a direct hernia was noted and reduced.A 3dmax (device 1) was placed and tacked.On the left inguinal region, an indirect hernia sac noted and reduced.A 3dmax (device 2) was placed and tacked." on (b)(6) 2018 - patient was diagnosed with hematoma on left and right groin thereby underwent open repair.Per op notes, "on the left side, hematoma was opened, dissected free and evacuated.On the right side, hematoma was opened and evacuated.Both hernia repairs appeared completely intact." on (b)(6) 2022 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of perfix plug (device 3).Per op notes, "the hernia sac was identified and freed from the cord structures.The hernia sac was reduced.A perfix plug (device 3) with onlay patch was placed and secured using sutures.".

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25300820
Report Number1213643-2026-00680
Device Sequence Number15776472
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(17)230228(10)HUCN1227
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number0115311
Device Lot NumberHUCN1227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale